First, I'll say that I'm 34, with no children, started my period at the age of 9, had horrible cycles, been on birth control since 16 yrs old. So, I'm on my third implant (meaning I'm at year eight). Before the implant, I was on Depo and thought is was the best thing since sliced bread... but I had been getting the shot for 8 yrs and my Dr said that was long enough and should consider other options. I never had a period or even spotting while on Depo. After the first implant, the lack of a period continued. The first one was amazing! After the second implant was "installed" (on time and no complications), I spotted everyday for a month or so before I finally caved and damn near overdosed on Ibuprofen to stop the bleeding (not recommended, but it absolutely worked for me). No more problems or issues with the implant, even after the third one was done... until now. I'm due to have the current one removed next November, so I'm well into this one. I noticed some discomfort last night and after visiting the ladies room, I found that "dreaded hag Aunt Flo". It's just a little, not even enough for a tampon (and thank goodness bc I don't have any). I'm a "worst case scenario" kinda girl. I'm thinking the scariest things and NOT "eh, it's just some spotting... no big deal". Should I be the least bit worried that after two years I haven't seen the slightest bit of pink and just now spotting? It's not even been 24hrs... but I'm freaked out! Any advise would be greatly appreciated.
No responses have yet been posted. Add your response to this question.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Implanon - Im 16 and ive had the implant for two years, is it normal to bleed heavily for months on?
Posted 5 Nov 2013 • 1 answer
Posted 17 Mar 2015 • 1 answer
Posted 21 Apr 2016 • 0 answers
Posted 20 Oct 2016 • 0 answers
Posted 15 Feb 2017 • 1 answer